# SDR USAA2013032500011

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 40,080 hours, 22,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1437
- Condition: Low Pressure
- Location: L1 Door
- Part time: 40,077 hours, 22,444 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, NR 1 LEFT PASSENGER DOOR BOTTLE LOW PRESSURE. MAINTENANCE SERVICED NR 1 LEFT PASSENGER DOOR BOTTLE PER AIRBUS AMM 52-10-00-614-001A.
